# SDR SWIA2020033049514

- Difficulty date: February 21, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PLANK ACCESS HOLE FOR PANEL 650BB IS CRACKED ON INNER EDGE.    (C-CHECK) RO 3/26/2020   BLENDED CORROSION AT RH WING PLANK ACCESS HOLE 650BB REF BOMBARDIER REO, REO.  ROTO PEENED AND RESTORED FINISH.  ALL CHECKS GOOD. COMPLETED TASK CARD, WEIGHT CHANGE NEGLIGIBLE DUE TO REPAIR BEING BLEND ONLY
